# SDR SWIA202164611

- Difficulty date: December 18, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GOUGES ON FRAME TOP FLANGE FS 1047.00, STGR 11L   (C CHECK RO 02/22/2022)    BLEND OUT GOUGES ON FRAME TOP FLANGE FS1047.00 STG 11L REF CRJ700 SRM 51-12-00-001-001-A01 AND COMPLIED WITH REO 670-53-61-2030 REV -- DATED 2021-12-31 STEPS 1-4.
